I have the same problem. I have been to the derm and he put me on tagament the heart burn medicine. just yestereday i don't know if it will work i don't understand why he would try this but is 800 mg 3 a day i will let you know . I have them all over my forehead and the itch. i wanted to ask the doctor about tagement or see if any thing eles will work..
I have also tried lotison cream and it does take them away but they always seem to some back..
Some studies show that Tagamet (the heartburn medicine) works, but I don't find them very convincing, and taking pills for a long time for warts which will go away anyway never made a lot of sense to me.
So You don't think that the tagament medicine will work.. Why is it when i put the lortison cream on it takes them away somewhat fades them a little .. I also was told about the retin a and efudex cream but my face was so sore and red i quit using that that is when he suggested the tagament medicine
How long until they will go away. I have another appt with a differnt dermatoligst for a second opinion in october
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.